# SDR ASAA2022122041229

- Difficulty date: December 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,973 hours, 16,709 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TD5N
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Part time: 44,056 hours, 12,842 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 ACTIVE AND STBY SHOW FAIL ON BOTH COMM HEADS. GROUNDED - YES. REMOVED AND INSTALLED NEW #1 HF TRANSCEIVER PER B737-800 AMM 23-11-21/401, OPS NORMAL. NFF. GROUND VERIFICATION SUCCESSFUL.  ORIG SUBMISSION DATE:  12/27/2022
